Full Text: PDF
Volume 5, Issue 3, 1 June 2021, Pages 421-427
Abstract. Generalizing the quasivariational inequality, Joly and Mosco [A propos de l’existence et de la régularité des solutions de certaines inéquations quasi-variationnelles, J. Funct. Anal. 34 (1979), 107-137] introduced an abstract formulation of this concept. The aim of this short note is to outline the abstract problem and to point out its relevance by exhibiting some examples which show interesting uses in deriving existence results for quasiequilibrium problems.
How to Cite this Article:
Marco Castellani, Massimiliano Giuli, Mathematical justification of a generalized equilibrium problem, J. Nonlinear Var. Anal. 5 (2021), 421-427.